# SDR 2008UALA05804

- Difficulty date: September 20, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 28,647 hours, 6,404 cycles
- Engine: Pwa PW4077
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE RETRACTING FLAPS DURING TESTING OF CALLOUT AM6818 SKEW SENSOR R8A BLANKS TO ZERO ON EICAS.  FLAP POS 1 TO 5 AND AGAIN FROM 5 TO 15.  FOUND WIRE 8478-2003B DAMAGED NEAR DM27324 SNSR 7A. REPAIRED REF GNMM 2-0-15. FSEU SYSTEM TEST OK.
